advertisement
Question
Posted by: Trix | 2010/07/13

Zoloft and heart palpatations

Hi there,
I started taking 25mg of Zoloft 4 days ago, and itt is working well with me so far, I had the worst experiance ever on cipramil.
But now I am having heart palpatations where my heart skips a beat, is this very bad and will this eventually going away once the medication has really set in ?or should I look at yet another medication for my anxiety disorder?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is a significan symptom impossible to assess properly on-line - DO call the prescribing doc and report this effect and ask, as he/she must have properly assessed you physically before choosin the medication. There are a wide range o possible meds for anxiety disorder, as well as purely talking therapies like CBT, to choose from

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/07/13

This is a significan symptom impossible to assess properly on-line - DO call the prescribing doc and report this effect and ask, as he/she must have properly assessed you physically before choosin the medication. There are a wide range o possible meds for anxiety disorder, as well as purely talking therapies like CBT, to choose from

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement